# SDR UALA2011072503806

- Difficulty date: July 23, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 45,066 hours, 5,724 cycles
- Engine: Pwa PW40903
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Battery
- Part number: 263BA1011
- Part serial: 199
- Condition: Inoperative
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE "BATTERY CHARGER APU" DISPLAYED.  ACCOMPLISHED MEL 2431D, NOTIFIED TO DD. REPLACED APU BATTERY CHARGER, NO HELP. REPLACED APU BATTERY, OPS NORMAL.
